MathSciNet Relay Station
MathSciNet bibliographic data
MR1453340 60F05 (62E10)
Cacoullos, T.; Papadatos, N.; Papathanasiou, V. Variance inequalities for covariance kernels and applications to central limit theorems. Teor. Veroyatnost. i Primenen. 42 (1997), no. 1, 195--201; translation in Theory Probab. Appl. 42 (1997), no. 1, 149–155 (1998)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement